# SDR 1398-10142005

- Difficulty date: October 14, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N498QS
- Make and model: Gulstm GIV
- Aircraft serial: 1398
- Engine: Rroyce TAY6118
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: GH12AR1G0122C
- Condition: Leaking
- Location: Hyd System
- Part time: 5,182 hours, 2,602 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LOSS OF FLIGHT SYSTEM HYDRAULIC FLUID AFTER LANDING. FOUND RT THRUST REVERSER DEPLOY LINE LEAKING.
